# SDR DALA1113370667

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5240 · Service Doors
- Part: Crease Beam
- Condition: Corroded
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM INNER CHORD HAVE SURFACE CORROSION.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02.
